MAUDE Adverse Event Report: AESCULAP AG ORTHOPILOT BASIS COMPACT; NAVIGATION SYSTEMS AND SUPPORT

AESCULAP AG ORTHOPILOT BASIS COMPACT; NAVIGATION SYSTEMS AND SUPPORT
Model Number FS101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That an orthopilot basis compact (part # fs101) was used during a knee arthroplasty procedure performed on (b)(6) 2021.According to the complainant, a notch in femur was created when surgeon used sawblade on power through the columbus iq 4-in-1 cutting block.Reportedly, the surgeon was using orthopilot guidance during the surgery.A surgical delay of approximately ten (10) minutes was reported.The complaint device was not returned to the manufacturer for evaluation.No patient harm was reported.Although requested, additional information has not been made available.The adverse event is filed under aic reference (b)(4).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were not able to be reviewed as the lot number was not made available.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint\ device.
 
Event or Problem Description
No update required.

Brand Name
ORTHOPILOT BASIS COMPACT
Common Device Name
NAVIGATION SYSTEMS AND SUPPORT
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key12830030
Report Number2916714-2021-00221
Device Sequence Number14559446
Product Code HAW
UDI-Device Identifier04046963168933
UDI-Public4046963168933
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
Report Date (Section F) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFS101
Device Catalogue NumberFS101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/20/2021
Event Location Hospital
Date Report to Manufacturer10/20/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date03/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA11/17/2021